Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 45, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 23, 2019, 7:04 PM CDT for 4 counties in Texas. It was in force for 41 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2019, 7:04 PM CDT (00:04 UTC)
- Expired
- May 23, 2019, 7:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.75 in
Counties Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 143 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 7:06 PM CDT | TORNADO | 10 S Wolf Creek Park, TX | NSSL RESEARCHERS REPORT LARGE TORNADO ON THE GROUND. |
| May 23, 7:10 PM CDT | TORNADO | 8 Sse Wolf Creek Park, TX | LARGE TORNADO ON GROUND CROSSING US HIGHWAY 83 |
| May 23, 7:21 PM CDT | TORNADO | 7 E Wolf Creek Park, TX | LARGE TORNADO STILL ON GROUND ACCORDING TO LIPSCOMB COUNTY SHERIFF'S OFFICE. |
| May 23, 7:26 PM CDT | TORNADO | 8 E Wolf Creek Park, TX | OKC CBS AFFILIATE SENT PICTURE OF LARGE TORNADO ON THE GROUND. |
| May 23, 7:30 PM CDT | TORNADO | 9 E Wolf Creek Park, TX | PICTURE FROM CHASER VIA TWITTER SHOWING TORNADO IS STARTING TO ROPE OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 298 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1141 J/kg
- Mixed-layer CIN
- -177 J/kg
- Mixed-layer LCL
- 1162 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted.
053
WFUS54 KAMA 240004
TORAMA
TXC211-295-357-393-240045-
/O.NEW.KAMA.TO.W.0045.190524T0004Z-190524T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
704 PM CDT Thu May 23 2019
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
Southern Lipscomb County in the Panhandle of Texas...
Northeastern Roberts County in the Panhandle of Texas...
Northwestern Hemphill County in the Panhandle of Texas...
Southeastern Ochiltree County in the Panhandle of Texas...
* Until 745 PM CDT.
* At 704 PM CDT, a confirmed tornado was located 10 miles south of
Wolf Creek Park, or 15 miles northwest of Canadian, moving
northeast at 30 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Lipscomb and Wolf Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3593 10058 3603 10074 3639 10063 3618 10009
TIME...MOT...LOC 0004Z 211DEG 25KT 3607 10058
TORNADO...OBSERVED
HAIL...1.75IN
$$
Beat5 follow-up statements
114
WWUS54 KAMA 240013
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
713 PM CDT Thu May 23 2019
TXC211-295-357-393-240045-
/O.CON.KAMA.TO.W.0045.000000T0000Z-190524T0045Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
713 PM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
LIPSCOMB...NORTHEASTERN ROBERTS...NORTHWESTERN HEMPHILL AND
SOUTHEASTERN OCHILTREE COUNTIES...
At 713 PM CDT, a confirmed tornado was located 8 miles southeast of
Wolf Creek Park, or 16 miles southwest of Lipscomb, moving northeast
at 30 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Weather spotters confirmed large tornado approaching Hwy 83.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lipscomb and Wolf Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3593 10058 3603 10074 3639 10063 3618 10009
TIME...MOT...LOC 0013Z 211DEG 25KT 3612 10054
TORNADO...OBSERVED
HAIL...1.75IN
$$
Beat990
WWUS54 KAMA 240015
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
715 PM CDT Thu May 23 2019
TXC211-393-240025-
/O.CAN.KAMA.TO.W.0045.000000T0000Z-190524T0045Z/
Roberts TX-Hemphill TX-
715 PM CDT Thu May 23 2019
...THE TORNADO WARNING FOR NORTHEASTERN ROBERTS AND NORTHWESTERN
HEMPHILL COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.
LAT...LON 3605 10044 3606 10061 3609 10068 3639 10063
3618 10009
TIME...MOT...LOC 0015Z 236DEG 32KT 3612 10056
$$
TXC295-357-240045-
/O.CON.KAMA.TO.W.0045.000000T0000Z-190524T0045Z/
Lipscomb TX-Ochiltree TX-
715 PM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
LIPSCOMB AND SOUTHEASTERN OCHILTREE COUNTIES...
At 715 PM CDT, a confirmed tornado was located located 8 miles
southeast of Wolf Creek Park, or 17 miles northwest of Canadian,
moving northeast at 35 mph.
HAZARD...Damaging tornado heading towards Hwy 83 and golf ball size
hail.
SOURCE...Live storm chaser video confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lipscomb and Wolf Creek Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3605 10044 3606 10061 3609 10068 3639 10063
3618 10009
TIME...MOT...LOC 0015Z 236DEG 32KT 3612 10056
TORNADO...OBSERVED
HAIL...1.75IN
$$
Beat105
WWUS54 KAMA 240020
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
720 PM CDT Thu May 23 2019
TXC295-357-240045-
/O.CON.KAMA.TO.W.0045.000000T0000Z-190524T0045Z/
Lipscomb TX-Ochiltree TX-
720 PM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
LIPSCOMB AND SOUTHEASTERN OCHILTREE COUNTIES...
At 719 PM CDT, a confirmed tornado was located located 7 miles
southeast of Wolf Creek Park, or 16 miles west of Lipscomb, moving
northeast at 30 mph.
HAZARD...Damaging tornado and golf ball size hail.
SOURCE...Live storm chaser video confirmed tornado. Power poles have
been repored downed. Tornado has now crossed Hwy 83.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lipscomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3608 10051 3609 10057 3612 10064 3639 10063
3618 10009
TIME...MOT...LOC 0019Z 211DEG 25KT 3614 10054
TORNADO...OBSERVED
HAIL...1.75IN
$$
Beat598
WWUS54 KAMA 240025
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
725 PM CDT Thu May 23 2019
TXC295-357-240045-
/O.CON.KAMA.TO.W.0045.000000T0000Z-190524T0045Z/
Lipscomb TX-Ochiltree TX-
725 PM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR SOUTHERN
LIPSCOMB AND EAST CENTRAL OCHILTREE COUNTIES...
At 724 PM CDT, a confirmed tornado was located located 7 miles east
of Wolf Creek Park, or 14 miles west of Lipscomb, moving northeast at
30 mph.
HAZARD...Large damaging tornado and golf ball size hail.
SOURCE...Live storm chaser video confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lipscomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large damaging tornado is on the ground. TAKE COVER
NOW! Move to a basement or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3610 10053 3615 10060 3637 10059 3618 10009
TIME...MOT...LOC 0024Z 211DEG 25KT 3617 10052
TORNADO...OBSERVED
HAIL...1.75IN
$$
Beat211
WWUS54 KAMA 240034
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
734 PM CDT Thu May 23 2019
TXC357-240043-
/O.CAN.KAMA.TO.W.0045.000000T0000Z-190524T0045Z/
Ochiltree TX-
734 PM CDT Thu May 23 2019
...THE TORNADO WARNING FOR EAST CENTRAL OCHILTREE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for the Panhandle
of Texas.
LAT...LON 3615 10048 3618 10054 3635 10054 3622 10021
TIME...MOT...LOC 0033Z 211DEG 25KT 3623 10048
$$
TXC295-240045-
/O.CON.KAMA.TO.W.0045.000000T0000Z-190524T0045Z/
Lipscomb TX-
734 PM CDT Thu May 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR WEST
CENTRAL LIPSCOMB COUNTY...
At 733 PM CDT, a confirmed tornado was located located 9 miles east
of Wolf Creek Park, or 11 miles west of Lipscomb, moving northeast at
30 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Live storm chaser video confirmed tornado was still on
ground but roping out.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lipscomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3615 10048 3618 10054 3635 10054 3622 10021
TIME...MOT...LOC 0033Z 211DEG 25KT 3623 10048
TORNADO...OBSERVED
HAIL...1.00IN
$$
BeatWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 23, 6:56 PM CDT, 8 minutes earlier.
Area forecast discussion, May 23, 6:56 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
656 PM CDT Thu May 23 2019
.AVIATION...
For the 00z TAFs...
Lower than usual certainty with this issuance. Amendments likely
to be needed.
Thunderstorms likely to continue to impact KAMA for the next few
hours, due to proximity to cold front. GUY may see additional
thunderstorms in the vicinity. Cold front currently near a line
from Liberal to Skellytown to Happy. IFR to MVFR ceilings
expected through the evening and possibly through the night at
northern terminals in moist post-frontal airmass. MVFR to IFR
visibilities in fog expected to develop at northern terminals
before sunrise. IFR ceilings also expected at KAMA, but could
improve ahead of schedule if frontal boundary lifts north.
Cockrell
&&
.PREV DISCUSSION... /Issued 255 PM CDT Thu May 23 2019/
SHORT TERM...This Afternoon and Tonight...
**See Mesoscale Discussion issued at 109 PM CDT***
LONG TERM...Friday through Wednesday...
The upper level pattern is not expected to change very much
through the weekend, remaining favorable for moisture return and
modest mid-level flow. Broad cyclonic motion expected to remain
over the western CONUS with high pressure over the southeastern
states through the weekend.
For Friday, a few storms may linger across the southeastern zones
during the morning hours and thus will maintain the Flash Flood
Watch through 18z. Fog is also possible during the early morning,
especially for areas that receive soaking rainfall Thursday.
Theta-E advection picks up in the afternoon helping to push the
dry (cool) air north. However, the models may be overdoing this,
especially if early showers or storms linger (along with low
clouds), with connectively modified boundaries likely not being
resolved well. Moreover, confidence is not high with thunderstorms
activity, and this forecast leans a little more on the lower rain
probs based on this uncertainty. If the atmosphere is able to
recover and the dryline can sharpen (or other lingering
boundaries), strong to severe thunderstorms would be possible with
ample deep layer shear of 40 to 50 knots and potentially moderate
instability. A conditional tornado threat is also possible late
afternoon into the early evening as the low level jet sets up.
Again, this is all contingent on if storms are able to form at
all.
For Saturday and Sunday, a more classic dryline type setup looks
possible. Guidance currently suggest storms will convect on the
dryline near the TX/NM state line during the afternoon and then
move east. The environment along and east of the dryline would
support supercells capable of very large hail and damaging winds given
large MLCAPE of 2000 to 3000 J/kg, 40 to 50 knots of deep layer
shear and steep mid and low level lapse rates. The low level shear
will also increase during the late afternoon and early evening,
resulting in an increasing tornado threat during that time. There
are some hints at a subtle warm layer near 700mb in the pre-
convective environment (via Bufkit profiles), so there could be
some minor ML capping, but all indications are the convection
will have no issues initiating.
The upper trough axis is progged to shift east into the central
CONUS Monday into Tuesday which should push the moisture east of
our area. Thus, a break from severe weather chances is expected
during this time. Storm chances may return towards the end of the
week as hints of another western CONUS trough are showing up in
the long term guidance.
Ward
&&
.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX 57 76 60 78 61 / 60 40 30 40 60
Beaver OK 54 78 60 81 61 / 80 30 30 40 40
Boise City OK 44 77 51 79 53 / 10 5 10 60 20
Borger TX 57 79 61 80 62 / 60 30 30 40 60
Boys Ranch TX 52 81 59 80 60 / 20 20 20 60 40
Canyon TX 56 79 59 80 60 / 50 40 30 40 50
Clarendon TX 62 74 62 78 63 / 80 50 50 40 40
Dalhart TX 46 79 52 80 54 / 10 10 10 60 20
Guymon OK 49 78 56 80 59 / 30 20 20 50 60
Hereford TX 55 81 59 81 60 / 30 30 30 40 40
Lipscomb TX 60 76 62 80 62 / 90 40 40 30 40
Pampa TX 58 75 61 78 61 / 80 40 40 40 50
Shamrock TX 62 75 63 78 63 / 90 50 50 30 40
Wellington TX 63 77 64 80 64 / 80 50 50 30 30
&&
.AMA Watches/Warnings/Advisories...
TX...Flash Flood Watch through Friday afternoon for the following
zones: Armstrong...Carson...Collingsworth...Donley...Gray...
Hansford...Hemphill...Hutchinson...Lipscomb...Moore...
Ochiltree...Palo Duro Canyon...Potter...Randall...Roberts...
Sherman...Wheeler.
OK...Flash Flood Watch through Friday afternoon for the following
zones: Beaver...Texas.
&&
23/03Hazardous weather outlook, May 23, 3:25 PM CDT, 3 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 325 PM CDT Thu May 23 2019 OKZ001>003-TXZ001>020-317-240830- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 325 PM CDT Thu May 23 2019 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...This Afternoon and Tonight. Scattered to numerous thunderstorms are developing this afternoon and will continue through tonight. Main concerns are for large hail and flash flooding, but a few tornadoes cannot be ruled out. A Tornado Watch has been issued for roughly the eastern half of the Texas Panhandle and far eastern Oklahoma Panhandle until 10 PM CDT. A Flash Flood Watch is in effect for the central and eastern Texas and Oklahoma Panhandles through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms will be possible Friday through Sunday night across the Panhandles and then again Tuesday across mainly the northern and eastern portions of the Panhandles. Some thunderstorms could become strong to severe Friday through Sunday evening with large hail and thunderstorm wind gusts being the primary hazards. Any slow moving thunderstorms or thunderstorms moving across the same locations will result in heavy to very heavy rainfall which could result in flooding or flash flooding issues. A Flash Flood Watch is in effect until 1 PM Friday afternoon for mainly the central and eastern portions of the Texas and Oklahoma Panhandles. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today and tonight.
In the hours before
Local storm report, May 23, 6:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
640 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 12 S PERRYTON 36.22N 100.80W
05/23/2019 E1.75 INCH OCHILTREE TX LAW ENFORCEMENT
&&
EVENT NUMBER AMA1900745
15Local storm report, May 23, 6:42 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
642 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 6 WNW TIMBERCREEK CANYO 35.07N 101.92W
05/23/2019 E1.00 INCH RANDALL TX PUBLIC
QUARTER SIZE HAIL REPORT VIA MPING.
&&
EVENT NUMBER AMA1900746
15Local storm report, May 23, 6:46 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
646 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL BORGER 35.66N 101.40W
05/23/2019 M1.00 INCH HUTCHINSON TX SOCIAL MEDIA
REPORT RECEIVED VIA TWITTER.
&&
EVENT NUMBER AMA1900748
15Local storm report, May 23, 6:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
658 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 3 ENE UMBARGER 34.97N 102.06W
05/23/2019 E1.00 INCH RANDALL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900749
15Local storm report, May 23, 6:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
659 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL 8 N PAMPA 35.66N 100.96W
05/23/2019 M1.00 INCH ROBERTS TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900750
15Local storm report, May 23, 7:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT THU MAY 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL 4 E PERRYTON 36.39N 100.73W
05/23/2019 E0.75 INCH OCHILTREE TX PUBLIC
&&
EVENT NUMBER AMA1900751
15The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Tornado Warning | AMA | Lipscomb, Ochiltree | 45 min |
| May 23, 7:09 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 51 min |
| May 23, 7:41 PM CDT | Tornado Warning | AMA | Lipscomb | 49 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 65 min |
| May 23, 8:11 PM CDT | Areal Flood Advisory | AMA | Gray, Hemphill, Lipscomb, Ochiltree, Roberts | 115 min |
| May 23, 8:28 PM CDT | Tornado Warning | AMA | Lipscomb | 47 min |
| May 23, 8:32 PM CDT | Tornado Warning | AMA | Hemphill, Lipscomb, Ochiltree | 28 min |
| May 23, 8:59 PM CDT | Tornado Warning | AMA | Lipscomb | 31 min |
| May 23, 9:28 PM CDT | Severe Thunderstorm Warning | AMA | Lipscomb | 47 min |
| May 23, 10:22 PM CDT | Special Weather Statement | AMA | Armstrong | 53 min |
| May 23, 10:30 PM CDT | Special Weather Statement | AMA | Armstrong | 60 min |
| May 23, 10:36 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Gray, Randall | 54 min |
| May 23, 10:40 PM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts | 44 min |
| May 23, 11:07 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Gray, Roberts | 53 min |
| May 23, 11:27 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 48 min |
| May 24, 12:34 AM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb, Wheeler | 18 min |
| May 24, 12:39 AM CDT | Special Weather Statement | AMA | Donley, Gray | 66 min |
| May 24, 12:54 AM CDT | Special Weather Statement | AMA | Hemphill | 36 min |
| May 24, 3:13 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Wheeler | 62 min |
| May 24, 3:17 PM CDT | Flood Watch | AMA | Armstrong, Collingsworth, Donley, Gray, Hemphill, Lipscomb and 3 more | 31 hr |
| May 24, 3:36 PM CDT | River Flood Warning | AMA | Lipscomb, Ochiltree | 13 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.